# SDR CA021015009

- Difficulty date: October 15, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 24,088 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Case
- Part number: 82970014011
- Condition: Cracked
- Location: Mlg Door Act
- Part time: 27,316 hours, 30,071 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPRAOCH, THE PILOT NOTED A NR 2 HYDRAULIC ISO VLV CAUTION LT. AND NR 2 HYDRAULIC QUANTITY REDUCED TO APPROXIMATELY 1 QUART.  MAINTENANCE FOUND LT MLG REAR AND CENTER DOOR ACTUATOR HOUSING (CASTING) CRACKED NEAR THE UPPER ATTACHMENT FITTING. THE DOOR ACTUATOR WAS REPLACED AND ALL FURTHER CHECKS COMPLETED PRIOR TO RELEASE.
